# SDR SIMA20180523001

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 37,255 hours, 26,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 4 AREAS OF DAMAGE BETWEEN FS 969.00 AND FS 985.00 AT STR 27. REPAIRED IAW ERS-CR-53MR-3293.
